# SDR DHL9970339C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING LEADING EDGE CAVITY AREA FSS 115.0 VERTICAL ANGLE CRACKED LOSER SECTION.  CUTOUT DAMAGED SECTION 3 BY 2 PER SRM 51-40-3.  FABRICATED NEW VERTICAL ANGLE PER SRM 51-40-3 FIGURE 1, MATERIAL USED 7075-0  .071 3 BY 8, .375 INCH, HEAT TREATED 7075-0 TO 7075 T6 PER PMS I.247PS-01.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED VERTICAL ANGLE REPAIR PER SRM 51-40-3 FIGURE 1.  SEALED FASTENERS INSIDE FUEL TANK PER MM 28-11-00.  LEAK CHECK FOUND TO BE NORMAL PER MM 28-11-0.  N/R 1205.
